Chlorphenamine Tablets and Solution

 
Maximum Quantity Allowed:
£
4mg
28

Chlorphenamine Tablets and Solution are both medications used to treat symptoms of the common cold and other respiratory infections. Chlorphenamine is an antihistamine, which means it helps to relieve the symptoms of allergies, such as sneezing and a runny nose. It also helps to reduce inflammation in the nose and sinuses. The tablets are taken by mouth, while the solution is sprayed into the nose. Both versions of chlorphenamine can help to shorten the duration of a cold, as well as relieve some of its symptoms.

Product supplied may be from a different manufacturer

Fastest delivery:
Order by 03:00pm

  • Free delivery over £20

    Fast, tracked delivery from £2.95. Arrives as quickly as the next working day in discreet packaging.

  • 100% UK-based pharmacy

    Our team of doctors and prescribers, and our support staff, are all UK-based.

  • Free support and advice

    We're on hand to offer free support and advice by email and telephone (Mon - Fri 08:30 - 17:00).

  • We’re rated 4.9 out of 5

    based on over 17,000 reviews collected on Google and Reviews.io.

Description

How Do Chlorphenamine Tablets & Solution Work?

Histamine is a natural defensive reaction against potential invaders produced by cells within the body. When foreign particles, such as pollens, are detected, cells become activated and release histamine. Chlorphenamine is an antihistamine that inhibits the chemical histamine from working in the body to decrease allergic reactions and itching. By blocking histamine, Chlorphenamine Tablets & Solution can provide relief from allergic symptoms such as sneezing, itching, runny nose, and redness from occurring.

 

What Do Chlorphenamine Tablets & Solution Treat?

  • Hay fever
  • Hives
  • Nettle rash
  • Food allergies
  • Medication allergies
  • Itching from chickenpox
  • Allergies from insect bites
  • Allergic reactions to some medications

Warnings

  • Do not take the medication if you are allergic to it or any of its ingredients.
  • Do not drink alcohol while taking chlorphenamine or for at least two hours after taking it because alcohol can increase the risk of side effects from the medication.
  • Do not drive or operate heavy machinery while taking chlorphenamine because the medication can cause drowsiness and dizziness.
  • The tablets should not be given to children under two years old, and the solution should not be given to children under six months old.

Directions

  • Chlorphenamine Tablets & Solution should be used as directed by a healthcare professional.
  • Chlorphenamine Tablets & Solution are typically taken orally, but can also be administered intravenously or intramuscularly in certain cases.
  • The tablets can be swallowed whole or crushed and mixed with food or liquid.
  • The solution can be injected into a muscle or vein, or it can be given through an IV drip.
  • Adults, the elderly, and children over the age of 12 should take 1 Chlorphenamine tablet or 10ml of oral solution every 4-6 hours with the maximum dose being 6 tablets or 10ml spoons of solution in a 24-hour time period.
  • Drink plenty of fluids while taking this medication to reduce the risk of side effects.
  • Children between the ages of 6 and 12 should take half a Chlorphenamine tablet or 5ml of oral solution every 4-6 hours, with no more than 3 tablets or 6, 5 ml spoons of solution per 24-hour period.

Ingredients

  • The active ingredient in the tablet and oral solution is Chlorphenamine.
  • The inactive ingredients in the tablet are water, lactose, magnesium stearate, maize starch, and yellow iron oxide.
  • The inactive ingredient in Chlorphenamine Oral Solution are ethyl and propyl hydroxybenzoates, sucrose, peppermint oil, glycerol, ethanol, water among others.

Side Effects

  • Loss of appetite
  • Headache
  • Tiredness
  • Drowsiness
  • Nausea
  • Vomiting